Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child having fever, cough, running nose. Refusing medication. When to use adole suppository, its dosage?

My 16 months old child is having fever since yesterday. She is coughing and has runny nose as well. She is having fever ranging 100 to 102degree F. She is refusing to take any syrup ( calpol/ adole). I want to know at what temperature I should use adole suppository. Pls advise me with the dosage. If it is ok to give half of 125mg when she is having fever less than 102 degree F??
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
ADOL is paracetamol.
You can use the suppository when temp is above 99.5 deg f!
Use is same as oral preparation - can be used every 6 hours!
Only thing is repeated use can cause irritation of the rectum.
Keep trying oral syrup now and then.
You can use full 125 mgs suppository for your baby for one use!
Good luck
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor